# SDR 99ZZZX2476

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9255B
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622197
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt/Rt Wing
- Part time: 514 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENCOUNTERED CLEAR AIR TURBULENCE AT 17,500 FEET WHICH CAUSED THE LEFT AND RIGHT INBOARD WING STRUCTURE TO BUCKLE.
